... has developed some mysterious nervous system disorder that has stumped even the most experienced Doctors at Cleveland Clinic. We are wondering if it could be related back to that drug he took so many years ago?
Did you know it was withdrawn from the market in the usa in 2005, because of it causing permanent liver failure? I've been reading some things about long term use on it, and there is nothing about effects on the nervous system. There are some effects that are there when on it. I found a site that a dr put up to get info on the effects in 1995. They all talk about the liver failure. You might want to contact him and see if he has info on it.
- Cylert Information for Consumers
- Cylert Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cylert (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 5 answers
Posted 28 Feb 2011 • 5 answers
Posted 27 Aug 2011 • 1 answer
Posted 5 Mar 2012 • 2 answers
Posted 3 Jun 2012 • 4 answers